# SDR SWAA2025100611109

- Difficulty date: September 3, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N8618N
- Make and model: Boeing 737-8H4
- Aircraft serial: 36915
- Aircraft time: 39,747 hours, 19,114 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING RETAINER OF ESCAPE STRAP ON EMERGENCY EXIT RH SIDE AT PASSENGER CABIN.  INSTALLED RETAINER OF ESCAPE STRAP ON EMERGENCY EXIT RH SIDE AT PASSENGER CABIN (1 EA) IAW SOPM 20-50-12 REV.58.
